# SDR NSVA2011223

- Difficulty date: September 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 40,753 hours, 48,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FLIGHT DECK FLOORS HAD NUMEROUS AREAS OF CORROSION.  REPAIRED IAW TD340-51-11-21.
